# SDR HEEA0015077

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5745S
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- Engine: Allsn 250C28B
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Nozzle
- Part number: 23055430
- Condition: Flaking
- Location: Engine
- Component: 23033185
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO OIL OVERTEMP.  UPON INSPECTION OF TURBINE PARTS NOTED:  COATING FLAKING ON NR 2 NOZZLE, NR 1 AND NR 2 TIP PATHS.
